Alert archive / Michigan / Small Craft Advisories in 2015

Small Craft Advisory 52, NWS Gaylord, MI

September 8, 2015

NWS Gaylord, MI issued this small craft advisory at Sep 8, 2015, 10:26 PM EDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Sep 8, 2015, 10:26 PM EDT (02:26 UTC)
Expired
Sep 9, 2015, 10:28 PM EDT
In force
24 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

636 
WHUS73 KAPX 090226
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1026 PM EDT TUE SEP 8 2015

LHZ345-LMZ323-341-342-344-345-091030-
/O.NEW.KAPX.SC.Y.0052.150909T0226Z-150909T1200Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
1026 PM EDT TUE SEP 8 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ346>348-LSZ321-091030-
/O.NEW.KAPX.SC.Y.0052.150909T0226Z-150909T1800Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1026 PM EDT TUE SEP 8 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EDT WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
4 follow-up statements
770 
WHUS73 KAPX 090836
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
436 AM EDT WED SEP 9 2015

LMZ323-344-345-090945-
/O.CAN.KAPX.SC.Y.0052.000000T0000Z-150909T1200Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
436 AM EDT WED SEP 9 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LHZ345-LMZ341-342-091645-
/O.EXT.KAPX.SC.Y.0052.000000T0000Z-150910T0400Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
436 AM EDT WED SEP 9 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ346>348-LSZ321-091645-
/O.CON.KAPX.SC.Y.0052.000000T0000Z-150909T1800Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
436 AM EDT WED SEP 9 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
550 
WHUS73 KAPX 091440
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1040 AM EDT WED SEP 9 2015

LHZ345-LMZ341-342-092245-
/O.CON.KAPX.SC.Y.0052.000000T0000Z-150910T0400Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
1040 AM EDT WED SEP 9 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ346>348-LSZ321-091800-
/O.CON.KAPX.SC.Y.0052.000000T0000Z-150909T1800Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1040 AM EDT WED SEP 9 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

WEATHER.GOV/GAYLORD
842 
WHUS73 KAPX 092012
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
412 PM EDT WED SEP 9 2015

LHZ345-LMZ341-342-100400-
/O.CON.KAPX.SC.Y.0052.000000T0000Z-150910T0400Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
412 PM EDT WED SEP 9 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
926 
WHUS73 KAPX 100228
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1028 PM EDT WED SEP 9 2015

LHZ345-LMZ341-342-100330-
/O.CAN.KAPX.SC.Y.0052.000000T0000Z-150910T0400Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
1028 PM EDT WED SEP 9 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$


WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Sep 8, 9:50 PM EDT, 36 minutes earlier.

Area forecast discussion, Sep 8, 9:50 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
950 PM EDT TUE SEP 8 2015

.UPDATE...
ISSUED AT 946 PM EDT TUE SEP 8 2015

COLD FRONT CONTINUES TO MOVE INTO NE LOWER WITH RAIN SHOWERS DYING
OUT ALONG ITS CONVERGENCE. THERE IS A PERIOD OF LOW CLOUD ALONG
AND BEHIND THE FRONT...BUT THESE CLOUDS WILL SCOUR OUT FROM WEST
TO EAST THROUGH THE REST OF THE EVENING AND INTO THE OVERNIGHT
HOURS. DESPITE THIS CLEARING...HAD TO LENGTHEN THE TIME FOR
OVERCAST SKIES DUE TO PERSISTENT HIGHER LEVEL CLOUD. THIS HIGHER
LEVEL CLOUD IS LIKELY TO KEEP FOG AND REDEVELOPING SHALLOW STRATUS
FROM FORMING OVERNIGHT. WAS EXPECTING AREAS OF POSSIBLE DENSE
FOG...BUT THIS IS LIKELY TO JUST BE PATCHY NOW...AND CONFINED MORE
SO TO THE NW CWA WHERE SKIES CAN ACTUALLY TOTALLY CLEAR LATE
TONIGHT.

&&

.NEAR TERM...(THIS EVENING THROUGH TONIGHT)
ISSUED AT 311 PM EDT TUE SEP 8 2015

INITIAL WAVE OF WIDESPREAD SHOWERS AND EMBEDDED STORMS HAS PUSHED
INTO THE NRN HALF OF OUR CWA THIS AFTERNOON. MEANWHILE...A FAIRLY
WELL-DEFINED LINE OF THUNDERSTORMS IS MAKING ITS WAY NE INTO OUR SE
CWA...EXTENDING BACK THRU SW LWR MICHIGAN INTO SRN LAKE MICHIGAN.
AIRMASS ALONG AND AHEAD OF THIS LINE HAS SUFFICIENTLY DESTABILIZED
TO GENERATE MORE WIDESPREAD ORGANIZED THUNDERSTORM ACTIVITY.
TEMP/DWPTS AHEAD OF THIS LINE ARE ON THE ORDER OF LOW 80S/LOW 70S
BOOSTING CAPES INTO THE 1500 TO 2000 JOULES RANGE...SO PLENTY OF
JUICE AND DESTABILIZATION TO GO AROUND. A FEW OF THESE STORMS HAVE
BECOME STRONG/BORDERLINE SVR...WITH DAMAGING WINDS BEING THE PRIMARY
THREAT AS WINDS ALONG (WAY ALOFT NEAR THE ANVIL LEVEL) HAVE
STRENGTHENED TO NEAR 80 KTS.

THIS CONVECTIVE LINE WILL SLIDE THRU OUR SE CWA DURING LATE
AFTERNOON. LATEST HRRR...WHICH HAS BEEN HANDLING PRECIP TRENDS QUITE
WELL TODAY...SUGGEST ADDITIONAL CONVECTIVE DEVELOPMENT BEHIND THIS
LINE JUST AHEAD OF THE FRONT ITSELF. SEE NO REASON TO STRAY FROM
CATEGORICAL POPS EVERYWHERE FOR THE BALANCE OF THE AFTERNOON AND
INTO EARLY EVENING WITH THE EXPECTATION OF ADDITIONAL WAVES OF
CONVECTION DEVELOPING AHEAD OF THE FRONT. FROPA ITSELF WILL OCCUR A
COUPLE OF HOURS EITHER WISE OF 00Z THIS EVENING. HOWEVER...APPEARS
STRONG CAA AND LOW LEVEL DRYING IN THE WAKE OF THE FRONT WILL LIKELY
BE DELAYED UNTIL AFTER 06Z...AND ESPECIALLY AFTER 09Z...PER LATEST
NAM20. DOES APPEAR THAT ENOUGH LOW LEVEL MOISTURE WILL REMAIN BEHIND
THE FRONT AND AHEAD OF THE CAA/DRYING TO KEEP CHANCE POPS IN THE
FORECAST INTO THE OVERNIGHT HOURS. ALSO EXPECT AREAS OF FOG WILL
DEVELOP TONIGHT IN THE LINGERING LOW LEVEL MOISTURE AND VERY MOIST
GROUND CONDITIONS FROM TODAY'S RAIN. APPEARS ENOUGH CAA WILL KICK IN
LATER TONIGHT TO DROP OVERNIGHT LOWS INTO THE MID TO UPPER 50S
INLAND TO LOWER 60S NEAR THE LAKESHORES.

&&

.SHORT TERM...(WEDNESDAY THROUGH FRIDAY)
ISSUED AT 311 PM EDT TUE SEP 8 2015

HIGH IMPACT WEATHER POTENTIAL:  MINIMAL.

PATTERN SYNOPSIS/ANTICIPATED EVOLUTION:  BROAD UPPER LEVEL TROUGH
WILL REMAIN PARKED OVER THE N CENTRAL CONUS THROUGH LATE WEEK AS A
COUPLE OF WEAK IMPULSES ROTATE THROUGH BASE OF THE TROUGH. THIS WILL
CAUSE UPPER TROUGH TO STEADILY SHARPEN/DEEPEN AS H8 TEMPS EVENTUALLY
FALL TO THE SINGLE DIGITS BY LATE THURSDAY AND FRIDAY /WHEN H8 TEMPS
FALL TO NEAR +2C/. SO...AFTER A DRY DAY ON WEDNESDAY...THE RISK FOR
SHOWERS WILL RETURN BY THURSDAY AND FRIDAY. IT WILL BE LESS HUMID
THROUGH THE PERIOD...AS HIGHS COOL A BIT EACH DAY.

WEDNESDAY AND WEDNESDAY NIGHT...MODELS ARE IN GOOD AGREEMENT THAT
SURFACE HIGH PRESSURE WILL POKE INTO THE CENTRAL GREAT LAKES REGION
WEDNESDAY IN THE WAKE OF TONIGHT/S COLD FRONTAL PASSAGE. THIS WILL
SUPPORT A CONSIDERABLY DRIER AIR MASS...WITH SURFACE DEW POINTS
PERHAPS AS MUCH AS 20F LOWER THAN TODAY! THIS WILL BE A WELCOME
CHANGE FOR MANY INDEED. ASIDE FROM SOME PATCHY SC AT DAYBREAK...
MODEL SOUNDINGS SUPPORT PLENTY OF SUNSHINE ON WEDNESDAY. BEST CHANCE
FOR ORGANIZED DIURNAL CU APPEARS TO BE ACROSS ERN UPPER /WHERE A
WEST FLOW CONVERGENCE ZONE MAY DEVELOP/. HIGHS WILL RANGE FROM
AROUND 70 /FAR NORTH/ TO THE MID 70S /FAR SOUTH/.

THURSDAY AND THURSDAY NIGHT...UPPER HEIGHTS BEGIN TO FALL ON
THURSDAY AS REASONABLY POTENT SHORT WAVE ROTATES ACROSS UPPER MS
VALLEY AND INTO THE WRN GREAT LAKES. WEAK WAA ON BACK SIDE OF
AFOREMENTIONED SURFACE HIGH...COUPLED WITH SUPPORT FROM APPROACHING
SHORT WAVE AND SURFACE TROUGH...WILL RESULT IN SOME SHOWERS -
PARTICULARLY FROM LATE MORNING THROUGH AFTERNOON OVER WRN AND NRN
AREAS. THUNDER CHANCES DON/T APPEAR HIGH AT THIS TIME. RAIN CHANCES
WILL CONTINUE THURSDAY NIGHT AS WIND SHIFT LINE AND SUPPORTING LARGE
SCALE SUPPORT GRADUALLY TRAVERSES THE FORECAST AREA. THIS WILL USHER
IN COLDER AIR OVERNIGHT.

FRIDAY...MUCH COOLER WEATHER EXPECTED...AS UPPER TROUGH SETS UP
OVERHEAD. WITH COOL NORTHERLY BREEZES...DEEP LAYER TROUGHING...AND
EVEN SOME LAKE CONTRIBUTIONS TO LOW LEVEL MOISTURE...WE WILL LIKELY
SEE MOSTLY CLOUDY SKIES ALONG WITH SOME SPRINKLES AND/OR SCATTERED
LIGHT SHOWERS. VERY FALL-LIKE. HIGHS WILL ONLY REACH THE LOW-MID 60S.

&&

.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 311 PM EDT TUE SEP 8 2015

KINDA AN INTERESTING
FORECAST HEADING INTO THE WEEKEND...WITH SLOWLY GROWING SUPPORT FOR
STRONG ENERGY DIVING OUT OF CANADA TO CLOSE OFF AND PIVOT ACROSS THE
SOUTHERN GREAT LAKES/NORTHERN OHIO VALLEY. DESPITE THIS GROWING
TREND...STILL APPEARS MAIN WET WEATHER THREAT WILL RESIDE JUST TO
OUR EAST AND SOUTHEAST. GUIDANCE CONSENSUS BLEND APPROACH KEEPS JUST
SOME VERY LOW CHANCE POPS ACROSS OUR FAR EAST THROUGH THE
WEEKEND...AND GIVEN TRENDS...SURE CAN'T ARGUE WITH SUCH. DEFINITELY
A PERIOD TO MONITOR...AS ANY FURTHER WEST/NORTH ADJUSTMENT COULD
RESULT IN A MUCH WETTER FRIDAY THROUGH THE WEEKEND SCENARIO THAN
CURRENTLY ADVERTISED. PATTERN ATTEMPTS TO BECOME MORE PROGRESSIVE
HEADING INTO NEXT WORK WEEK...WITH YET ANOTHER WAVE EXPECTED TO DIVE
INTO THE NORTHERN CONUS...PERHAPS BRINGING US SOME ADDITIONAL RAIN
CHANCES.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 835 PM EDT TUE SEP 8 2015

A COLD FRONT HAS CROSSED THE NW LOWER AIRPORTS WITH WINDS SHIFTING
MORE NW/WNW...AND WILL AT APN OVER THE NEXT COUPLE OF HOURS. THIS
FRONT WILL ALSO BE ASSOCIATED WITH A BAND OF SHOWERS THAT WILL
RESULT IN MVFR CIGS/VSBYS. BEHIND THIS FRONT...SEEN ACROSS NW
LOWER...ARE IFR/LOW MVFR CIGS WHICH CAN BE EXPECTED INTO ROUGHLY
04Z...AND INTO THE OVERNIGHT HOURS FOR APN. STILL SOME DENSE HIGH
LEVEL CLOUDS TO KEEP FOG/DEVELOPING STRATUS FROM GETTING OUT OF
CONTROL...AND BACKED OFF THE LIFR/IFR EXPECTATIONS...WITH SOME
RELUCTANCE. DEEP DRY AIR EXPECTED FOR WEDNESDAY WITH CLEAR SKIES
AND SOME GUSTY WNW WINDS FOR PLN/APN.

&&

.MARINE...
ISSUED AT 311 PM EDT TUE SEP 8 2015

SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE TO IMPACT OUR
NEARSHORE AREAS INTO TONIGHT...BUT WILL GRADUALLY DIMINISH FROM NW
TO SE IN THE WAKE OF A COLD FRONT SWEEPING THRU THE REGION. WINDS
AND WAVES WILL STAY BELOW SCA CRITERIA THROUGH THURSDAY AS HIGH
PRESSURE GRADUALLY BUILDS INTO THE WRN GREAT LAKES REGION BEHIND THE
COLD FRONT.  AREAS FOG WILL DEVELOP WITHIN THE NEARSHORE AREAS
TONIGHT INTO EARLY MORNING.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.
&&

UPDATE...SMD
NEAR TERM...MLR
SHORT TERM...SMITH
LONG TERM...MSB
AVIATION...SMD
MARINE...MLR
Hazardous weather outlook, Sep 8, 9:28 PM EDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
928 PM EDT TUE SEP 8 2015

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-091100-
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
928 PM EDT TUE SEP 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...REST OF TONIGHT.

PATCHY DENSE FOG IS POSSIBLE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A RISK FOR WATERSPOUTS ON THE GREAT LAKES FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. RAINFALL REPORTS ARE
ALWAYS ENCOURAGED.

REPORTS MAY BE MADE ONE OF THREE WAYS:

ONLINE:   WEATHER.GOV/GAYLORD

FACEBOOK: FACEBOOK.COM/NWSGAYLORD

TWITTER:  TWITTER.COM/NWSGAYLORD

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

In the hours before

Local storm report, Sep 8, 7:28 PM EDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
728 PM EDT TUE SEP 8 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HEAVY RAIN       MAPLE CITY              44.85N 85.87W
09/08/2015  M3.86 INCH       LEELANAU           MI   PUBLIC

&&

JSL
Local storm report, Sep 8, 7:35 PM EDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
735 PM EDT TUE SEP 8 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 PM     HEAVY RAIN       2 NW EAST JORDAN        45.18N 85.16W
09/08/2015  M1.92 INCH       CHARLEVOIX         MI   CO-OP OBSERVER

&&

SMD
Local storm report, Sep 8, 9:50 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
950 PM EDT TUE SEP 8 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HEAVY RAIN       ROSE CITY               44.42N 84.11W
09/08/2015  E1.00 INCH       OGEMAW             MI   PUBLIC

&&

JSL
Local storm report, Sep 8, 9:52 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
952 PM EDT TUE SEP 8 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HEAVY RAIN       3 ESE HORTON BAY        45.27N 85.02W
09/08/2015  M2.52 INCH       CHARLEVOIX         MI   PUBLIC

&&

JSL
Local storm report, Sep 8, 9:54 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
954 PM EDT TUE SEP 8 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HEAVY RAIN       ALDEN                   44.88N 85.27W
09/08/2015  M0.76 INCH       ANTRIM             MI   TRAINED SPOTTER

&&

JSL
Local storm report, Sep 8, 10:01 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1001 PM EDT TUE SEP 8 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HEAVY RAIN       AU GRES                 44.04N 83.69W
09/08/2015  M0.80 INCH       ARENAC             MI   TRAINED SPOTTER

&&

JSL

Nearby

Small Craft Advisories in Michigan, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.